MathSciNet Relay Station
MathSciNet bibliographic data
MR401604 08A15 (20M35)
Eilenberg, Samuel; Schützenberger, M. P. On pseudovarieties. Advances in Math. 19 (1976), no. 3, 413–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement